MAUDE Adverse Event Report: MIZUHO OSI CHEST SUPPORT TRAY

MIZUHO OSI CHEST SUPPORT TRAY
Model Number 5840-580
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
During pre/post-procedure inspection, the chest tray was found to have a crack.Unknown how or when the crack happened, but there is suspicion it might have been when the previous patient was on the table.
 
Event or Problem Description
 
Additional Manufacturer Narrative
One image was provided, there was a crack on one of the ends of the 5840-580, however, there are also markings on the corner where the chest support plate is cracked.The markings could be an indication that the 5840-580 chest support plate had been previously dropped or banged, creating the crack.As indicated by account manager, "chest support plate was found broken sometime after patient use, it is not clear if this happened before/during/after patient transfer".

Brand Name
CHEST SUPPORT TRAY
Common Device Name
CHEST SUPPORT TRAY
Manufacturer (Section D)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern av
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key12801195
Report Number2921578-2021-00023
Device Sequence Number4756845
Product Code JEA
UDI-Device Identifier00842430104343
UDI-Public00842430104343
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number5840-580
Device Catalogue Number5840-580
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/29/2021
Supplement Date Received by Manufacturer10/29/2021
Initial Report FDA Received Date11/11/2021
Supplement Report FDA Received Date01/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown